Q&A: Is it bad to skip my medication?

Question by Liz: Is it bad to skip my medication?
ok first question..i take adderall and like 3 mood stabalizers medications..is it bad to skip a day of my medication? and second question is it bad to take other meds like 6 midols or like 16 benadryls with the meds im already taking?
im not suicidal lol

Best answer:

Answer by Shopaholic Chick
uhmmm it is always bad to take 16 benedryls….or 6 midols….skipping your meds could make you feel physically ill…you need to discuss this with your doctor

What do you think? Answer below!

Trackback URL

,

3 Comments on "Q&A: Is it bad to skip my medication?"

  1. Kitteh_cheif
    04/04/2014 at 6:35 pm Permalink

    i guess so

  2. robinfromny
    04/04/2014 at 7:18 pm Permalink

    You should never skip doses, especially ones like Adderall or for your mood, and especially a whole day altogether. If you do miss a dose, DO NOT take it along with the next dose. And you can call a pharmacy to find out about Midol and Benadryl, although I can say for sure that the above mentioned doses are extremely high and if you are feeling suicidal then you should call 911.

    Sorry for thinking you were suicidal; I just couldn’t figure out any other reason for someone taking 16 Benadryl. 🙂

  3. miniskinny520
    04/04/2014 at 7:54 pm Permalink

    You’re taking a lot of medication already. Adderall in combination with mood stabilizers seems like a bad combination to me already.
    However, to offer official advice, If you’re taking an SSRI (Prozac, sertraline/zoloft, lexapro, etc) you shouldn’t skip a day of that medication.
    Stimulant medication can be skipped for a day, or as frequently as you need, as that medication is typically on a need-to dosing basis.

Hi Stranger, leave a comment:

ALLOWED XHTML TAGS:

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Subscribe to Comments